RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 247–257 (Mi tmf3893)  

This article is cited in 7 scientific papers (total in 7 papers)

On the theory of quantum kinetic processes in strong alternating fields

R. Kh. Amirov, S. A. Smolyanskii, L. Sh. Shekhter


Abstract: Zubarev's nonequilibrium statistical operator method is used in the approximation of a weak interparticle interaction to obtain a generalized quantum kinetic equation of non-Markov type for an inhomogeneous nonstationary system. A system of charged Fermi particles in an external nonstationary inhomogeneous electric field is considered as an example. The influence of the external field on the collision process of particles is studied. The collision integral can be written down without assuming that the external field is weak. The kinetic equation obtained in the paper is the quantum-mechanical analog of Silin's kinetic equation for rapidly changing processes.

Full text: PDF file (1430 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1116–1124

Received: 03.12.1973

Citation: R. Kh. Amirov, S. A. Smolyanskii, L. Sh. Shekhter, “On the theory of quantum kinetic processes in strong alternating fields”, TMF, 21:2 (1974), 247–257; Theoret. and Math. Phys., 21:2 (1974), 1116–1124

Citation in format AMSBIB
\Bibitem{AmiSmoShe74}
\by R.~Kh.~Amirov, S.~A.~Smolyanskii, L.~Sh.~Shekhter
\paper On the theory of quantum kinetic processes in strong alternating fields
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 247--257
\mathnet{http://mi.mathnet.ru/tmf3893}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1116--1124
\crossref{https://doi.org/10.1007/BF01035559}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3893
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of relativistic transport equations of a plasma in a strong electromagnetic field”, Theoret. and Math. Phys., 23:3 (1975), 608–614  mathnet  crossref
    2. D. N. Zubarev, A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics”, Theoret. and Math. Phys., 40:3 (1979), 821–831  mathnet  crossref  mathscinet  isi
    3. N. N. Bychkova, S. V. Peletminskii, A. A. Yatsenko, “A representation of the kinetic equation for electrons in a homogeneous constant electromagnetic field”, Theoret. and Math. Phys., 45:1 (1980), 906–915  mathnet  crossref  isi
    4. V. P. Seminozhenko, A. A. Yatsenko, “Kinetics of systems in strong alternating fields”, Theoret. and Math. Phys., 47:2 (1981), 457–464  mathnet  crossref  isi
    5. V. M. Fomin, “Functional integrals in problems involving the kinetics of electrons in a strong field”, Theoret. and Math. Phys., 49:1 (1981), 915–925  mathnet  crossref  isi
    6. È. G. Petrov, “Kinetic equations for a dynamical system in a condensed medium and a strong external field”, Theoret. and Math. Phys., 68:1 (1986), 714–721  mathnet  crossref  mathscinet  isi
    7. Yu. I. Bokhan, “Nonequilibrium state of a ferroelectric in a strong magnetic field”, Theoret. and Math. Phys., 78:1 (1989), 105–109  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:101
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020